Journal of Nonlinear Mathematical Physics

Volume 10, Issue 2, May 2003, Pages 243 - 251

Fine Structure of the Discrete Transformation for Multicomponent Integrable Systems

Authors
A N LEZNOV, J ESCOBEDO-ALATORRE, R TORRES-CORDOBA
Corresponding Author
A N LEZNOV
Available Online 9 December 2006.
DOI
https://doi.org/10.2991/jnmp.2003.10.2.7How to use a DOI?
Abstract
It is shown that in the case of multicomponent integrable systems connected with algebras An, the discrete transformation T possesses the fine structure and can be represented in the form T = Tli i , where Ti are n commuting basis discrete transfomations and li are arbitrary natural numbers. All the calculations are conducted in detail for the case of a 3-wave interacting system.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
10 - 2
Pages
243 - 251
Publication Date
2006/12
ISSN
1402-9251
DOI
https://doi.org/10.2991/jnmp.2003.10.2.7How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - A N LEZNOV
AU  - J ESCOBEDO-ALATORRE
AU  - R TORRES-CORDOBA
PY  - 2006
DA  - 2006/12
TI  - Fine Structure of the Discrete Transformation for Multicomponent Integrable Systems
JO  - Journal of Nonlinear Mathematical Physics
SP  - 243
EP  - 251
VL  - 10
IS  - 2
SN  - 1402-9251
UR  - https://doi.org/10.2991/jnmp.2003.10.2.7
DO  - https://doi.org/10.2991/jnmp.2003.10.2.7
ID  - LEZNOV2006
ER  -